Uniform measures on braid monoids and dual braid monoids

Abstract : We aim at studying the asymptotic properties of typical positive braids, respectively positive dual braids. Denoting by $\mu_k$ the uniform distribution on positive (dual) braids of length $k$, we prove that the sequence $(\mu_k)_k$ converges to a unique probability measure $\mu_{\infty}$ on infinite positive (dual) braids. The key point is that the limiting measure $\mu_{\infty}$ has a Markovian structure which can be described explicitly using the combinatorial properties of braids encapsulated in the Möbius polynomial. As a by-product, we settle a conjecture by Gebhardt and Tawn (J. Algebra, 2014) on the shape of the Garside normal form of large uniform braids.
Type de document :
Article dans une revue
Journal of Algebra, Elsevier, 2017, 473 (1), pp.627-666. 〈10.1016/j.jalgebra.2016.11.015〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01344669
Contributeur : Samy Abbes <>
Soumis le : mardi 12 juillet 2016 - 13:43:41
Dernière modification le : jeudi 5 avril 2018 - 10:36:09

Lien texte intégral

Identifiants

Citation

Samy Abbes, Sébastien Gouëzel, Vincent Jugé, Jean Mairesse. Uniform measures on braid monoids and dual braid monoids. Journal of Algebra, Elsevier, 2017, 473 (1), pp.627-666. 〈10.1016/j.jalgebra.2016.11.015〉. 〈hal-01344669〉

Partager

Métriques

Consultations de la notice

287